Scholion.ai

A Solution to the Transportation Problem with Nonlinear Costs

C. M. Shetty

Operations Research · 1959 · Volume 7 · Issue 5

DOI: 10.1287/opre.7.5.571

Abstract

In this paper a solution to the generalized transportation problem taking nonlinear costs is given. For the sake of concreteness the problem is discussed in a production and marketing context, though by suitable interpretations it can cover a very wide range of problems. The solution procedure is an iterative method wherein a feasible solution is obtained at each stage, and the value of the criterion function is improved in going from one stage to another.

Enable JavaScript for citation tools and additional paper interactions.